# SDR CALA2023090802740

- Difficulty date: September 3, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Rh Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) RH AFT DOOR SILL CORRODED AROUND FWD GIRTBAR FITTING DOT#110-62. W/C:69696 REPLACED AFT DOOR SILL RH IAW SRM 51-72-911-001. W/C:69696 EMP:V934614 STA:STENGBFM
